# SDR ASAA2021091435943

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 48,287 hours, 14,368 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660873745
- Condition: Inoperative
- Location: Nr Hyd System
- Part time: 840 hours, 237 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS A SYS HYDRAULIC PRESS AT 3300 PSI. GROUNDED - YES. REF B737-800 FIM 29-10 TASK 808 SYS A HYDRAULIC PRESS ABOVE 3200 PSI, REMOVED AND REPLACED SYSTEM PRESSURE TRANSMITTER, PULLED AND RESET 1 BREAKER, REF B737-800 AMM 29-31-12, RAN ENGINE #1 ,A SYS. PRESSURE STILL 3300 PSI. REMOVED & REPLACED ENG #1 ENGINE DRIVEN PUMP HYD REF AMM 29-11-11-000-801-001 & 29-11-11-400-801-001 OPS CHECK GOOD.
